# SDR FDEA201112295458

- Difficulty date: December 29, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 66,251 hours, 14,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYS INOPERATIVE.  REPLACED REMOTE SLIDE PTT SWITCH ASSY PER  MM 25-61-04-4-0, SYS OPS CHECKED NORMAL.
